# SDR EISA96098

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE NR 1 FIRE WARNING LIGHT ILLUMINATED AFTER TAKEOFF.  ENGINE NR 1 SHUTDOWN, LIGHT EXTINGUISHED UPON THROTTLE CLOSING.  FOUND CLAMP ON 8TH STAGE DUCT LEAKING AIR ON FIRE WALL LOOP.  REMOVED AND INSPECTED CLAMP AND DUCT FOR CRACKS, NO DEFECTS NOTED.  RAN ENGINE NO LEAKS NOTED.  (M)
